# SDR SWAA2022110916404

- Difficulty date: September 22, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232JF UPPER SURFACE HAS AN AREA OF PULLED STRANDS. / FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. WILL BE PERFORMING REPAIRS IAW SRM 53-00-50-2R-7. REMOVED 13EA INSERTS. SANDED SMOOTH DAMAGED PLIES. CLEANED AND PREPARED PANEL SURFACE IAW SRM 53-00-50-2R-7 PARA 3.A-E.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-7.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] FABRICATED REPAIR PLIES USING BMS 9-3 TY H2 LOT: 1502472-1 IAW SRM 53-00-50-2R-7 PARA 3.F.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES PER 53-00-50-2R-7.;[06] INSTALLED PLIES USING BMS 8-201 TY 3 LOT: AK2EP8210K ASSEMBLED VACUUM BAG; CHECKED FOR LEAKS. LEAK CHECK IS GOOD USING VACUUM GAUGE ID:E11543 DUE: 09/2023 IAW SRM 53-00-50-2R-7 PARA 3.G.;[07] ADDITION TO CORRECTIVE ACTION 6: ALSO PARA 3.F(1).;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7;[09] SET PLIES TO CURE UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 CAL DUE: 10/2022; TO MONITOR TEMPERATURE IAW SRM 53-00-50-2R-7 PARAGRAPH 3.G.(1) AND 3.H.(1);[10] CURED PLIES UNBAGGED AND INSTALLED REMOVED INSET USING BMS5-107 RESIN CLASS 1 LOT NUMBER AK1KP9159K; CURED RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022; TO MONITOR THE TEMPERATURE OF THE BMS5-107 CURE; WORK PERFORMED IAW SRM 53-00-50-2R-7 PARAGRAPH 3.H.(1) AND I AND DRAWING 143A5810 SHEET 119;
